# SDR AALA201703239001

- Difficulty date: March 22, 2017
- Submitted: March 24, 2017
- Operation: Air carrier
- Aircraft: N127UW
- Make and model: Airbus A320-214
- Aircraft serial: 4202
- Aircraft time: 20,472 hours, 10,600 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Misrouted
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE GIRT BAR SURVIVAL LANYARD IS NOT ROUTED CORRECTLY.  ACCOMPLISHED PROPER ROUTING OF R1 DOOR SLIDE GIRT BAR SURVIVAL LANYARD IAW AMM 26-62-44-400-803. OK FOR SERVICE.
